# SDR QXEA9800977

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY ALUMINUM REINFORCING PANELS HAVE SURFACE CORROSION.  INSTALLED REINFORCEMENT PANEL.  REMOVED CORROSION AND TREATED.
